On expansions of o-minimal structures

Abstract
An o-minimal structure is any relational structure in any relational type in the first order predicate calculus with equality, where one symbol is reserved to be a dense linear ordering without endpoints, satisfying the following condition: that every first order definable subset of the domain is a finite union of intervals whose endpoints are in the domain or are ±•. First order definability always allows any parameters, unless explicitly indicated otherwise.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 25,727
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Weakly o-Minimal Structures and Some of Their Properties.B. Sh Kulpeshov - 1998 - Journal of Symbolic Logic 63 (4):1511-1528.
Presburger Sets and P-Minimal Fields.Raf Cluckers - 2003 - Journal of Symbolic Logic 68 (1):153-162.
What is o-Minimality?Harvey Friedman - 2008 - Annals of Pure and Applied Logic 156 (1):59-67.
Quasi-o-Minimal Structures.Oleg Belegradek, Ya'Acov Peterzil & Frank Wagner - 2000 - Journal of Symbolic Logic 65 (3):1115-1132.
Expansions of o-Minimal Structures by Fast Sequences.Harvey Friedman & Chris Miller - 2005 - Journal of Symbolic Logic 70 (2):410-418.
Definable Sets in Boolean Ordered o-Minimal Structures. II.Roman Wencel - 2003 - Journal of Symbolic Logic 68 (1):35-51.
Definable Open Sets As Finite Unions of Definable Open Cells.Simon Andrews - 2010 - Notre Dame Journal of Formal Logic 51 (2):247-251.

Monthly downloads

Added to index

2009-01-28

Total downloads

151 ( #29,211 of 2,146,310 )

Recent downloads (6 months)

7 ( #107,004 of 2,146,310 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums